# SDR 95FDEA01820

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01), ON FLOORBEAM UPPER CHORD AT BS 950D LBL 20 RBL 20 WL 208.1.  REPLACED UPPER CHORD FROM BS 950D FLOORBEAM RBL 20 LBL 15 WL 208.1, WORK DONE IAW FEDEX SRM 53-10-8 FIG 3.
